IJPAM: Volume 98, No. 5 (2015)


N. Sugantha Meena$^1$, M. Chandramouleeswaran$^2$
$^1$Kamaraj College of Engineering and Technology
Virudhunagar, INDIA
$^2$Saiva Bhanu Kshatriya College
Aruppukottai, 626101, INDIA

Abstract. In this paper, we introduce the notion of orthogonal $(\alpha,\beta)$ derivation on semirings and prove some results on semirpime semirings.

Received: January 29, 2015

AMS Subject Classification: 16Y30

Key Words and Phrases: semirings, semiprime semiring, ($\alpha,\beta$) derivations, orthogonal derivations, orthogonal $(\alpha,\beta)$ derivations

Download paper from here.

DOI: 10.12732/ijpam.v98i5.11 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 5
Pages: 69 - 74

$(\alpha,\beta)$ DERIVATIONS ON SEMIRINGS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).